# SDR USAAD000025

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48144
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 59142965505
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - MDT - FLT 1414 - AFTER TAKEOFF THE NOSE LANDING GEAR DID NOT FULLY RETRACT AND THE RED GEAR UNSAFE LIGHT REMAINED ON.  WHEN THE LANDING GEAR WAS EXTENDED ALL THREE GREEN LIGHTS ILLUMINATED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FORWARD NOSE STEERING CONTROL VALVE AND STEERING CABLES.  (M)
